# SDR ASAA2019070329900

- Difficulty date: July 3, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 22,114 hours, 7,223 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS01745
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 68,704 hours, 23,722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT IN VNAV MODE AUTO THROTTLES DISCONNECT UPON REACHING FLIGHT IDLE. THROTTLES DID NOT DISCONNECT IN VERT SPEED DESCENT UPON REACHING FLIGHT IDLE POSITION, ONLY WHEN USED DURING VNAV WOULD THE AUTO THROTTLES DISCONNECT. GROUNDED - YES. REMOVED AND REPLACED #1 CAPTAINS SIDE AUTO THROTTLE SERVO MOTOR REF AMM 22-31-91-020-801,22-31-91-400-801 OPS CHECKS GOOD.
